On January 26th, 2017 , I had major surgery receiving a total hip replacement of my left hip. At that time I was on 30mg of Celexa. I was still experiencing withdrawals, but after surgery and the addition of hydromorphone for pain control, the withdrawals stopped. What a blessing i t was! They had difficulty controlling the pain, but after coming home an adequate dosage was found.
Now for the bad news. The doctor prescribed the wrong dosage of Celexa so I was left with 40mg tablets and 10 mg tablets. We were to cut the 40’s in half and take half and one 10 to. equal the 30mg. This was February 24th. Sometime between then and the end of March, my husband forgot to cut the tablet in half first and was giving me 50mg of Celexa.
I began filling out my meds the second week of March., so I was giving myself 30mg. Sometimes my husband would fill them , still at 50mg. I began having symptoms of withdrawal again and couldn’t figure out why, until the mistake was discovered about two weeks ago. Since then my doctor put my dosage back down to 40mg .
I now am at square one in tapering the Celexa and experiencing all of the classic withdrawal symptoms. Severe anxiety accompanied with choreatic movements, burning sensation in my head, legs and arms, blurred vision, ringing in the ears., insomnia, painful muscles and joints. , sensitive hearing.
Right now I am staying at 40mg. of Celexa and 20mg hydromorphone until I become more stable. I am scheduled to have my right hip replaced in July, so I need to stay stable. I won’t be tapering again until after that surgery.